# SDR SWAA2018011619046

- Difficulty date: January 9, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N454WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29851
- Aircraft time: 48,580 hours, 28,304 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT OVER WING ESCAPE GROUND LIGHT INOP.  R&R BATTERY PACK PER AMM.
